# SDR 061165

- Difficulty date: May 15, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 105,234 hours, 32,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CLIP NUT HOLE CRACKED AT BS 1600, RBL 75.
